# SDR FDEA201407081669

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 28,872 hours, 15,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57251081021350
- Condition: Corroded
- Location: Rt Wing
- Part time: 28,872 hours, 15,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 FWD LUG HAS CORROSION IN BORE & IN FWD & AFT SPOT FACES.  COMPLIED WITH EA 6-5710-T0309480 P-1 WING BASIC WING STRUCTURE RT RIB 5 FWD LUG CORROSION.
